# SDR 04FDEA02168

- Difficulty date: July 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11
- Aircraft serial: 48547
- Aircraft time: 41,928 hours, 9,609 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TAIL CONE RIGHT HAND DOOR CUTOUT JAMB CRACKED. FORWARD TAILCONE RIGHT HAND DOOR CUT OUT CRACKED FRAMES AND DOUBLER REMOVED AS PER SRM 51-31-01 VOL II, AND NEW FRAMES AND DOUBLER INSTALLED AS PER SRM 51-35-01   VOL II.
